# SDR CA050329001

- Difficulty date: March 10, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Amtr 2
- Aircraft time: 3,907 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 12D40
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Universal Joint
- Part number: 1952642
- Condition: Worn
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE 2 UNIVERSAL JOINTS CONNECTING CENTER SECTION FLAP TO RT FLAP WORN.  THE WORN JOINTS CAUSED THE 2 SETS OF FLAP ROLLERS BOTH IB AND OB OF THE UNIVERSALS TO ALSO BE AFFECTED.  ALL ABOVE ITEMS WERE REPLACED WITH NEW PARTS.
